# SDR FDEA201403280597

- Difficulty date: March 28, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N975FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27146
- Aircraft time: 60,768 hours, 22,114 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51094
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM  BS 1640, LBL 58  UPPER  SURFACE  CORRODED.  REMOVED CORROSION IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DETAIL III.  R & R  FLOORBEAM IAW SRM 51-40-02 & DWG 146N5109 & 146N5089.
